# SDR DHL2004809004

- Difficulty date: March 15, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL FUSELAGE STA 931 FALSE SPAR STA 1.50 THE UPPER END OF CHANNEL HAS A .375 INCH CRACK IN RADIUS OF VERT LONG.  DEFERRED IAW GMM 3.5 CAT 1.  REF BOEING SERVICE ENGINEERING TECH & FLEET SUPPORT LETTER DHL-CVG-04-00024H 15MAR04.  ENTER AS DMI 16042E.  ONLY 2 REVENUE FLIGHTS WITH NOTED DAMAGE. COMPLY WITH ASTAR J/C MSI57300035-001-D REF. DMI 16042E LT MLG WHEEL WELL STA. 931 FALSE SPAR STA. 1.50 3.75 CRACK IN RADIUS OF VERT LONG. P/N: 5643117-30. COMPLIED WITH J/C MSI57300035-001-D REPLACED CHANNEL P/N: 5643117-30. THIS CLEARS DMI 16042E.
